# SDR ASMF200601007

- Difficulty date: January 13, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 48,556 hours, 30,466 cycles
- Engine: Pwa JT8D219
- Engine time: 20,899 hours, 12,988 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 3927966
- Part serial: 47185
- Condition: Failed
- Location: Left
- Part time: 47,185 hours, 33,042 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, CAPTAIN REPORTED THAT THE LIGHT OF THE LEFT START VALVE TURNED ON.  AIRCRAFT WAS SENT TO A REMOTE PLATFORM AND THE START VALVE WAS REPLACED IAW MM 80-10-01, TESTED CORRECT.
